# SDR AALA20140204008

- Difficulty date: January 30, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- Aircraft time: 67,809 hours, 29,384 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND WING LE NR 4 SLAT TRACK INBD FORMER IS CRACKED.  INSTALLED LT HAND WING NR 4 INBD FORMED DOUBLER IAW EA MD80-57-033398.
